The weight gain with remeron can be addressed by giving a long acting stimulant along with it, such as the ones that are used for people who have chronic sleepiness during the day, due to night time problems of one sort or another. Talk to your physician about this as the weight gain with any antidepressant can lead to the development of type II diabetes.
I'm just thinking back. One of my friends today, told me she is struggling with weight gain with medication (though cannot remember which med, just know it isn't Remeron).
She isn't well enough to do a lot of exercise, but eats an extremely healthy diet. Infact because of her ultra healthy diet, her GP has told her not too change a thing.
Is this quote good advice for all medication with weight gaining side effects? Just wondering, as I can always send her too her GP with the info if this is the case, to helps weigh up pros and cons and such.